IJPAM: Volume 87, No. 3 (2013)
AND AN ANALOGUE OF OSTROWSKI-LIKE
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this article, we establish some new generalizations of the Ostrowski-Grüss-like type inequality for twice continuously differentiable functions and new generalized analogues of the Ostrowski-like type inequality in three different cases.
Received: February 18, 2013
AMS Subject Classification: 26A24, 26A51, 26B25
Key Words and Phrases: Ostrowski's inequality, Grüss' inequality
Download paper from here.
DOI: 10.12732/ijpam.v87i3.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395